| Model Number |
1400250-15 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a de novo, heavily calcified, moderately tortuous right coronary artery lesion with 90% stenosis.A 2.50x15 mm nc trek neo balloon dilatation catheter (bdc) was prepared before patient use as per the instructions for use without issue.The bdc was advanced to the target lesion for pre-dilation.However, resistance was noted during advancement to the lesion.During the first inflation at 12 atm, the balloon ruptured.An additional nc trek neo bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There was no leak noted to the balloon during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the moderately tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon ruptured during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.